MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GS3509
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the distal portion of the wire had its hydrophilic coating shear off.This resulted in catheters being unable to pass over it and caused the physician to lose wire access.The type of procedure performed was a leg angiogram.The patient's condition was stable.The estimated blood loss was less than 250cc.The event occurred intra-operative.Additional information was received on 28 may 2025: the sample is contaminated with blood but not with infectious agents or anti-cancer agents.The reported event did not result in patient injury or require medical or surgical intervention.

Brand Name
GLIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key22298675
Report Number2243441-2025-00027
Device Sequence Number9227706
Product Code DQX
UDI-Device Identifier04987350773654
UDI-Public(01)04987350773654(17)260630(10)240722
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/20/2025
Report Date (Section F) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberGS3509
Device Catalogue NumberRF*PA35263A
Device Lot Number240722
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/22/2025
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer06/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA06/20/2025